# SDR SWAA2022030445765

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,708 hours, 32,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Dented
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR AFT WEB HAS MULTIPLE DENTS/CREASES. EA 1-753-34306 PROVIDED INITIAL 30 DAY TIME-LIMITED REPAIR. EA 1-753-34411 PROVIDES AN EXTENSION AFTER A DVI OF THE UNDERLYING STRUCTURE IS ACCOMPLISHED / REMOVED DAMAGED SECTION OF FLIGHT DECK FLOOR. INSTALLED FILLER AND SPLICES IAW B737 SRM 53-10-51-2R-2 REPAIR 2. RESTORED PROTECTIVE FINISH IAW B737 AMM 51-21-73-370-804
